# SDR SCNA20250818321

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-800
- Aircraft serial: 29947
- Aircraft time: 74,279 hours, 38,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 750237: L1 DOOR SLIDE NEEDS TO BE ADJUSTED.	FOUND L1 DOOR SLIDE MISALIGNED.   RESOLUTION: REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-00. OK FOR SERVICE.
